# SDR SIMA20140511002

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 28,048 hours, 24,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EMERGENCY LAMP INOPERATIVE.  R & R MAIN DOOR EMERGENCY LIGHT BULB IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A, OPERATIONS CHECKED GOOD.
